# SDR COMA0360114

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 19,922 hours, 19,521 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX601543
- Condition: Defective
- Location: 3b
- Part time: 8,731 hours, 8,929 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5797 GEAR DISAGREE WARNING DURING EXTENSION.REPLACED THE 3B HYDRAULIC PUMP.
